Duke Mathematical Journal

Decomposition theorem for perverse sheaves on Artin stacks over finite fields

Shenghao Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We generalize the decomposition theorem for perverse sheaves to Artin stacks with affine stabilizers over finite fields.

Article information

Source
Duke Math. J., Volume 161, Number 12 (2012), 2297-2310.

Dates
First available in Project Euclid: 6 September 2012

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1346936108

Digital Object Identifier
doi:10.1215/00127094-1723657

Mathematical Reviews number (MathSciNet)
MR2972459

Zentralblatt MATH identifier
1312.14057

Subjects
Primary: 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)
Secondary: 11G25: Varieties over finite and local fields [See also 14G15, 14G20]

Citation

Sun, Shenghao. Decomposition theorem for perverse sheaves on Artin stacks over finite fields. Duke Math. J. 161 (2012), no. 12, 2297--2310. doi:10.1215/00127094-1723657. https://projecteuclid.org/euclid.dmj/1346936108


Export citation

References

  • [1] A. A. Beĭlinson, J. Bernstein, and P. Deligne, “Faisceaux pervers” in Analyse et topologie sur les espaces singuliers, I (Luminy, 1981), Astérisque 100, Soc. Math. France, Paris, 1982, 5–171.
  • [2] J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Math. 1578, Springer, Berlin, 1994.
  • [3] M. A. A. de Cataldo and L. Migliorini, The decomposition theorem, perverse sheaves and the topology of algebraic maps, Bull. Amer. Math. Soc. (N.S.) 46 (2009), 535–633.
  • [4] P. Deligne, La conjecture de Weil, II, Publ. Math. Inst. Hautes Études Sci. 52 (1980), 137–252.
  • [5] Y. Laszlo and M. Olsson, Perverse $t$-structure on Artin stacks, Math. Z. 261 (2009), 737–748.
  • [6] G. Laumon, La correspondance de Langlands sur les corps de fonctions (d’après Laurent Lafforgue), Séminaire Bourbaki 1999–2000, Astérisque 276 (2002), 207–265.
  • [7] M. C. Olsson, Compactifying Moduli Spaces for Abelian Varieties, Lecture Notes in Math. 1958, Springer, Berlin, 2008.
  • [8] M. Olsson, Fujiwara’s theorem for equivariant correspondences, preprint, http://math.berkeley.edu/~molsson/ (accessed 18 June 2012).
  • [9] S. Sun, $L$-series of Artin stacks over finite fields, Algebra Number Theory 6 (2012), 47–122.